Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

sudden onset of muscle aches in arms and legs

I have had these symptoms for a week now and have ruled out having the flu. It started with my 2 days off me having to stay in bed from fatigue and exhausted body, slept all day both days. Woke up next day with all this energy went to night shift work worked most of the night then all of sudden I got this nauseated feeling in my stomach and my legs and arm muscled ached to the point I couldn't work any longer. I am a lining machine operator and on my feet for 12 hrs a day, have to remove and lift and replace liner on machines , sometimes it is heavy. Also have to keep the boxes moving on the rollers when they get full. Anyway, I only worked 2 days this past week and had to come home for aches in my muscles and nauseated feeling. went to doctor and did all this blood work and all came back negative. Though thyroid showed slight elevation so did a thyroid ultrasound today, no results back yet. So, I am looking for other ideas as to what might be going on. This past 5 wks my thyroid meds had been changed from 125mcg to 100mcg synthroid but generic brand, could the meds be the issue?
Asked On : Wed, 9 Feb 2011
Answers:  1 Views:  2008
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ayurveda Specialist 's  Response
your problem may be due to over exertion of work &also may be due to flu due to that your muscle get fatigued, you have mentioned that your thyroid result came slight higher &you are taking medi for thatget the dose for your medi checked by your dr. if there is no change in that then yuo can take arogyavardhini tab 2tab 3timesfor 1mth&tab ekangvir tab 2tab 3timesfor1mth.
Answered: Wed, 9 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor